Jump to content




Photo
- - - - -

Latuda question


  • Please log in to reply
4 replies to this topic

#1 your_illusion97

your_illusion97

    Struggle is the price you pay

  • Member
  • Pip
  • 360 posts

Posted 29 January 2013 - 02:49 PM

I was put on Latuda about 2 months ago starting at 20mg as I was coming off 80mg of Geodon.  Then I increased to 40mg of Latuda, I was unable to see my pdoc for 2 monthsdue to her being gone then having a family emergency on the day of  my original appointment.  So I finally saw her today this is 2 months since I had seen her last.  I tell her what issues I had been having, bad anxiety, and bad depression to the point I sleep half the day by taking naps and I am just unable to do anything.  I feel useless.  Som she put me on Buspar and upped my Latuda to 60mg.  My question is will the increase in the Latuda do anything for my depression?   I missed the family trip to Disney because of my anxiety and depression and I need it to go away.  If anyone has any ideas or help it would be much appreciated.

 

Thanks


Diagnosis: Bipolar 1, GAD, ADD
twice daily
Current meds: Lamictal 400mg 1x daily, Lithium ER 900mg ,,Adderall XR 30mg 2x daily, Klonopin 2mg 2x daily, Vistaril  50mg , Geodon 60mg at bedtime, Lexapro 10mg at bedtime, Procardia XL 30mg( for HBP), Asprin 81mg, Zyrtec 10mg x1 daily,

Previous: Abilify 15mg, Zoloft 50mg, Lexapro 10mg, Zyprexa, Seroquel plain and XR, Trazadone,Vyvanse , Neurontin 100mg, Strattera, Geodon 120mg &160mg, Adderall 30mg, Wellbutrin XL 300mgmg, Geodon 80mg, Paxil, Risperdal, Buspar



#2 DA K10

DA K10

    Member

  • Member
  • Pip
  • 16 posts

Posted 30 January 2013 - 10:15 PM

I was on geodon for about four months after coming off of Abilify Hell and it wasn't working out.  I was aggressive, hypomanic, and irritable at night after the crummy half-life started winding down.  Anyway, we added Latuda 40mg to the geodon thinking that latuda would tamp down the activating properties of the geodon.  All that really happened was that I began to get soul-crushingly depressed every evening at dusk.  So, short story long, I am now going through withdrawals from Geodon (energy, insomnia, etc.) but I am going to stick it out with just Latuda 80mg and my faithful life-partner, Lamotrigine 400mg.  Recently we incorporated Zoloft 100mg into the cocktail and so far the Zoloft has eliminated the depression.  

 

In summary, I am now trying to deal with just Latuda, Lamictal, and Zoloft and I am expecting that together the hypomanic irritability, the aggression, and the depression will be taken care of. 



#3 your_illusion97

your_illusion97

    Struggle is the price you pay

  • Member
  • Pip
  • 360 posts

Posted 31 January 2013 - 02:45 PM

It interesting, I was on Abilify for years, then Geodon now on Latuda recently upped to 60mg. You can see my other meds in my sig. I am hoping the Latuda does something for this horrible depression, it sucks.

Diagnosis: Bipolar 1, GAD, ADD
twice daily
Current meds: Lamictal 400mg 1x daily, Lithium ER 900mg ,,Adderall XR 30mg 2x daily, Klonopin 2mg 2x daily, Vistaril  50mg , Geodon 60mg at bedtime, Lexapro 10mg at bedtime, Procardia XL 30mg( for HBP), Asprin 81mg, Zyrtec 10mg x1 daily,

Previous: Abilify 15mg, Zoloft 50mg, Lexapro 10mg, Zyprexa, Seroquel plain and XR, Trazadone,Vyvanse , Neurontin 100mg, Strattera, Geodon 120mg &160mg, Adderall 30mg, Wellbutrin XL 300mgmg, Geodon 80mg, Paxil, Risperdal, Buspar


#4 DA K10

DA K10

    Member

  • Member
  • Pip
  • 16 posts

Posted 31 January 2013 - 06:23 PM

I know the feeling, it's rough.  It wasn't until I added Zoloft that I was pulled out of it; so, maybe an AD is the answer.  Of course, now I'm contending with some minor rebound depression from the Geodon withdrawal as well as torturous insomnia (immediate cessation from 240mg...  awful).  

 

It's eerie that we seem to have followed a pretty similar med trajectory.  

 

Best of luck finding a resolution.



#5 your_illusion97

your_illusion97

    Struggle is the price you pay

  • Member
  • Pip
  • 360 posts

Posted 01 February 2013 - 12:16 PM

Thanks for your response. I was actually on Zoloft up to 100mg, and it didnt help. Shows how everyone is different. My pdoc seems reluctant to try another antidepresant unfortunately, I may ask my dad who is a pharmacist about possible viable options.

Diagnosis: Bipolar 1, GAD, ADD
twice daily
Current meds: Lamictal 400mg 1x daily, Lithium ER 900mg ,,Adderall XR 30mg 2x daily, Klonopin 2mg 2x daily, Vistaril  50mg , Geodon 60mg at bedtime, Lexapro 10mg at bedtime, Procardia XL 30mg( for HBP), Asprin 81mg, Zyrtec 10mg x1 daily,

Previous: Abilify 15mg, Zoloft 50mg, Lexapro 10mg, Zyprexa, Seroquel plain and XR, Trazadone,Vyvanse , Neurontin 100mg, Strattera, Geodon 120mg &160mg, Adderall 30mg, Wellbutrin XL 300mgmg, Geodon 80mg, Paxil, Risperdal, Buspar






The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.